# SDR DALA2019091105273

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,247 hours, 18,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1263343) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602 / ACARS TEXT: FRC521207602 / INTERIOR. CLEARED OBSCTRUCTION. OK FOR SVC.
